# SDR R61A2023060300318

- Difficulty date: May 15, 2023
- Submitted: June 3, 2023
- Operation: Air carrier
- Aircraft: N112HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000174
- Aircraft time: 39,228 hours, 29,925 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17065928001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CFIII, SHEAR PANEL BET.FR87 0FR 88, BET.LBL9 - RBL9 FOUND CORRODED.  CORRODED SHEAR PANEL BETWEEN FR 87-FR 88, LBL 9 - RBL 9 CFIII, REPLACED WITH NEW PART AND INSTALLED IAW ERJ 175 SRM 51-42-01
